Journal article

MEDUNA Alexander, SOUKUP Ondřej and ZEMEK Petr. Ordered Pure Multi-Pushdown Automata. Theoretical and Applied Informatics. Varšava: 2015, vol. 27, no. 1, pp. 25-47. ISSN 1896-5334. Available from: https://taai.iitis.pl/taai/article/download/vol27no1pp25/pdf
Publication language:english
Original title:Ordered Pure Multi-Pushdown Automata
Title (cs):Uspořádané Čisté Vícezásobníkové Automaty
Pages:25-47
Place:PL
Year:2015
URL:https://taai.iitis.pl/taai/article/download/vol27no1pp25/pdf
Journal:Theoretical and Applied Informatics, Vol. 27, No. 1, Varšava, PL
ISSN:1896-5334
Keywords
pure multi-pushdown automata, total orders, accepting power
Annotation
In the presented paper we discuss pure versions of pushdown automata that have no extra non-input symbols. More specifically, we study pure multi-pushdown automata, which have several pushdown lists. We restrict these automata by the total orders defined over their pushdowns or alphabets and determine the accepting power of the automata restricted in this way. Moreover, we explain the significance of the achieved results and relate them to some other results in the automata theory.
BibTeX:
@ARTICLE{
   author = {Alexander Meduna and Ond{\v{r}}ej Soukup and Petr Zemek},
   title = {Ordered Pure Multi-Pushdown Automata},
   pages = {25--47},
   journal = {Theoretical and Applied Informatics},
   volume = {27},
   number = {1},
   year = {2015},
   ISSN = {1896-5334},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php?id=10753}
}

Your IPv4 address: 54.166.205.242
Switch to IPv6 connection

DNSSEC [dnssec]